# SDR TSAA20211117008

- Difficulty date: November 15, 2021
- Submitted: November 17, 2021
- Operation: Air carrier
- Aircraft: N301KH
- Make and model: Boeing 737330
- Aircraft serial: 27904
- Aircraft time: 49,543 hours, 54,360 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Channel
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

1000570352 - CORROSION UNDER A/NON FLOOR SUPPORT CHANNEL, AFT CARGO PIT STA 773 LBL 3 REMOVED IAW B737-300 SRM REV 125 51-10-02 PARA 14A. NOMINAL THICKNESS .063", REMAINING THICKNESS .020".
MATERIAL REMOVAL OF .043" IS BEYOND THE ALLOWABLE LIMIT OF .0063" IAW B737-300 SRM REV 125 53-60-53 FIGURE 101 DETAIL VII. MATERIAL ID IAW 8737-300 SRM REV 125 53-60-53 FIGURE 1 DETAIL I ITEM 3. CORRODED FLOOR SUPPORT CHANNEL AFT CARGO PIT STA 773 LBL 3 REPAIRED IAW 8737-300 SRM REV 125 53-60-53
FIGURE 201 REPAIR 1. RE-PROTECTED IAW B737-300 SOPM REV 21 20-41-02.
